I have been taken Indapamedi since setp.2011 to control my b/p. Am struggling to sleep about a week ago. what should i do
The med you take can actually cause drowsiness. You can safely take benadryl about 30 minutes before bedtime to help you sleep with no interreactions I cghecked. I am giving you the site to read about your med you take, Also if you try benadryl it usually comes in doses of 25mg, It is ok for you to take two making 50mg if needed. I say benadryl because the tylenol PM & others have well, tylenol which if you are not in pain, isn't necessary,,,
The Adverse Reactions from Studies of 2.5 mg drug were Headache Lightheadedness, Dizziness, Drowsiness, Fatigue, weakness, loss of energy, lethargy, tiredness or malaise, Vertigo, Muscle cramps or spasm, numbness of the extremities, Insomnia, Nervousness, tension, anxiety, irritability, or agitation, Depression, Blurred Vision, Constipation, Nausea, Vomiting, Diarrhea, Gastric irritation, Abdominal pain or cramps, Anorexia. There are many more but you issue is one of the side effects. You need to talk to your doctor on how they want to address your insomnia. Just make sure that they check for interactions before you fill the prescription. Lunesta appears to work fine with this drug. Hope this helps.
- Indapamide Information for Consumers
- Indapamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Indapamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2011 • 1 answer
Posted 7 Oct 2011 • 3 answers
Posted 9 May 2016 • 0 answers
Posted 23 Mar 2017 • 0 answers
Posted 31 Dec 2017 • 0 answers